# SDR GTIA2023121137681

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,426 hours, 6,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/CREW DOORS R2 AND L2 DOOR ASSIST BOTTLE NEEDS SERVICING -SERVICED PASSENGER/CREW DOORS R2 AND L2 IAW AMM 52-10-00-614-001-A
